Alert archive / Pennsylvania / Wind Chill Advisories in 2011

Wind Chill Advisory 2, NWS State College, PA

February 8, 201113 counties in Pennsylvania

NWS State College, PA issued this wind chill advisory at Feb 8, 2011, 2:11 PM EST for 13 counties in Pennsylvania. It took effect at Feb 9, 2011, 12:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2011, 2:11 PM EST (19:11 UTC)
In effect from
Feb 9, 2011, 12:00 AM EST
Expired
Feb 9, 2011, 9:18 AM EST
In force
9 hr
Issued by
NWS State College, PA

Counties Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA

The radar

The State College radar (KCCX), 38 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WWUS41 KCTP 081911
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 PM EST TUE FEB 8 2011

...BITTERLY COLD...SUB-ZERO WIND CHILLS WILL OCCUR TONIGHT
THROUGH THE MID MORNING HOURS WEDNESDAY...

PAZ004>006-010>012-017-018-024-033-037-041-042-091500-
/O.NEW.KCTP.WC.Y.0002.110209T0500Z-110209T1500Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO...
LAPORTE
211 PM EST TUE FEB 8 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EST WEDNESDAY. 

* LOCATION... NORTHERN MOUNTAINS AND LAUREL HIGHLANDS OF
  PENNSYLVANIA. 

* WIND CHILL VALUES...15 BELOW ZERO TO 20 BELOW ZERO. 
 
* TIMING...MIDNIGHT TONIGHT THROUGH THE MORNING COMMUTE HOURS TO
  WORK AND SCHOOL ON WEDNESDAY.

* IMPACTS...POTENTIAL FROSTBITE AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND
HYPOTHERMIA ARE POSSIBLE IF THOSE VENTURING OUTDOORS DO NOT TAKE
THE PROPER PRECAUTIONS. WEAR MULTIPLE LAYERS OF WARM...LOOSE
FITTING CLOTHING. TRAPPED AIR BETWEEN THE LAYERS WILL INSULATE
YOU. OUTER GARMENTS SHOULD BE TIGHTLY WOVEN TO SHIELD THE WIND. A
HOOD OR HAT IS ESSENTIAL...AS HALF YOUR BODY HEAT CAN BE LOST
FROM YOUR HEAD. MITTENS PROVIDE BETTER COLD PROTECTION THAN
GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE
OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE.

&&

$$

LAMBERT/GARTNER
3 follow-up statements
126 
WWUS41 KCTP 090757
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 AM EST WED FEB 9 2011

...BITTERLY COLD...SUB-ZERO WIND CHILLS THIS MORNING...

PAZ004>006-010>012-017-018-024-033-037-041-042-091500-
/O.CON.KCTP.WC.Y.0002.000000T0000Z-110209T1500Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO...
LAPORTE
257 AM EST WED FEB 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* LOCATION...NORTHERN MOUNTAINS AND LAUREL HIGHLANDS.

* WIND CHILL VALUES...15 TO 20 DEGREES BELOW ZERO.

* IMPACTS...POTENTIAL FROSTBITE AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND
HYPOTHERMIA ARE POSSIBLE IF THOSE VENTURING OUTDOORS DO NOT TAKE
THE PROPER PRECAUTIONS. WEAR MULTIPLE LAYERS OF WARM...LOOSE
FITTING CLOTHING. TRAPPED AIR BETWEEN THE LAYERS WILL INSULATE
YOU. OUTER GARMENTS SHOULD BE TIGHTLY WOVEN TO SHIELD THE WIND. A
HOOD OR HAT IS ESSENTIAL...AS HALF YOUR BODY HEAT CAN BE LOST
FROM YOUR HEAD. MITTENS PROVIDE BETTER COLD PROTECTION THAN
GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE
OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE.

&&

$$

MS
541 
WWUS41 KCTP 090814
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 AM EST WED FEB 9 2011

...BITTERLY COLD...SUB-ZERO WIND CHILLS THIS MORNING...

PAZ004>006-010>012-017-018-024-033-037-041-042-091500-
/O.CON.KCTP.WC.Y.0002.000000T0000Z-110209T1500Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO...
LAPORTE
314 AM EST WED FEB 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* LOCATION...NORTHERN MOUNTAINS AND LAUREL HIGHLANDS.

* WIND CHILL VALUES...10 TO 20 DEGREES BELOW ZERO.

* IMPACTS...POTENTIAL FROSTBITE AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND
HYPOTHERMIA ARE POSSIBLE IF THOSE VENTURING OUTDOORS DO NOT TAKE
THE PROPER PRECAUTIONS. WEAR MULTIPLE LAYERS OF WARM...LOOSE
FITTING CLOTHING. TRAPPED AIR BETWEEN THE LAYERS WILL INSULATE
YOU. OUTER GARMENTS SHOULD BE TIGHTLY WOVEN TO SHIELD THE WIND. A
HOOD OR HAT IS ESSENTIAL...AS HALF YOUR BODY HEAT CAN BE LOST
FROM YOUR HEAD. MITTENS PROVIDE BETTER COLD PROTECTION THAN
GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE
OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE.

&&

$$
159 
WWUS41 KCTP 091418
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 AM EST WED FEB 9 2011


PAZ004>006-010>012-017-018-024-033-037-041-042-091530-
/O.CAN.KCTP.WC.Y.0002.000000T0000Z-110209T1500Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO...
LAPORTE
918 AM EST WED FEB 9 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND CHILLS HAVE RISEN AS TEMPERATURES HAVE WARMED SLIGHTLY THIS
MORNING. EXPECT THE WIND CHILLS TO STAY CLOSE TO ZERO THROUGH MUCH
OF THE DAY.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 11:48 AM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Feb 8, 11:48 AM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1148 AM EST TUE FEB 8 2011

.SYNOPSIS...
LOW PRESSURE WILL RAPIDLY INTENSIFY EAST OF THE NEW ENGLAND
BENCHMARK TODAY...SETTING UP A GUSTY AND VERY COLD NORTHWEST FLOW
OVER THE COMMONWEALTH. A POTENT UPPER LEVEL TROUGH WILL CROSS
THROUGH THE REGION THIS AFTERNOON BRINGING FREQUENT SNOW SHOWERS
ACROSS THE NORTHWEST HALF OF THE STATE. HIGH PRESSURE WILL REMAIN
IN CONTROL THROUGH MID WEEK WITH BELOW NORMAL TEMPERATURES AND
GENERALLY DRY WEATHER.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FAIRLY STRONG LOW TO MID LEVEL COLD ADVECTION WILL CONTINUE THIS
AFTERNOON...LEADING TO SLOWLY FALLING TEMPS AT ALL SFC SITES IN
CENTRAL PENN.

A SHARP MID LEVEL TROUGH WITH CORE TEMPS OF -25 TO -27C WILL CROSS
THE REGION AND HELP TO ACCENTUATE THE BANDS OF SNOW SHOWERS
ALREADY PEPPERING THE RADAR SCOPE. RELUCTANTLY ALLOWED THE WINTER
WEATHER ADVISORY FOR THE LAUREL TO EXPIRE AT 15Z /BASED ON
ANTICIPATED ADDITIONAL WIDESPREAD ACCUMS OF LESS THAN 3 INCHES FOR
THE REST OF TODAY/. TRAVEL CONDITIONS AND VSBYS /DUE TO AREAS OF
BLOWING SNOW/ MIGHT NOT BE MUCH BETTER THIS AFTERNOON THOUGH.

CLOUD-LAYER TEMPS SMACK IN THE MIDDLE OF THE RANGE FAVORABLE FOR
DENDRITIC GROWTH /-12 TO -18C/ WILL HELP CONTRIBUTE TO ADDITIONAL
ACCUMULATION OF A COATING TO 2 INCHES ACROSS THE LAURELS AND NW
MTNS...WITH GENERALLY 0.5 INCH OR LESS THROUGH THE CENTRAL RIDGE
AND VALLEY REGION FROM PERSISTENT FLURRIES...AND A FEW BRIEFLY
HEAVIER SNOW SHOWERS. THE INCREASING NW WINDS WITH GUSTS OF 35-45
MPH...WILL CREATE BLOWING AND DRIFTING OF THE FLUFFY FRESH SNOW
AND LOCALIZED VSBYS OF 1/4 MILE OR LESS IN MEANDERING/NARROW BANDS
OF HEAVIER SNOW SHOWERS.

TEMPS WILL CONTINUE TO SLOWLY FALL THROUGH THE REST OF TODAY WITH
TEMPS AT DUSK NEAR 10F ACROSS THE NW MTNS...UPPER TEENS IN THE
CENTRAL VALLEYS...AND IN THE LOWER TO MID 20S ACROSS THE LOWER
SUSQ REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
ANY LINGERING SNOW SHOWER ACTIVITY WILL DIMINISH BY THIS EVE. SFC
RIDGE WILL EXTEND ESEWD ACRS THE CENTRAL APPLCHNS INTO THE SRN
MID ATLC FROM 1040MB HIGH DROPPING SWD ACRS THE NCENTRAL PLAINS
STATES. THIS WILL ALLOW WINDS TO GRADUALLY WEAKEN LATE TONIGHT
INTO EARLY WED AM. THE LOCAL AREA WILL BE ON THE NRN PERIPHERY OF
THE RIDGE AXIS AND EXPECT A 5-10KT BACKING WIND TO BE MAINTAINED
OVR MOST OF THE REGION. THE MAIN FOCUS FOR THE OVERNIGHT PD IS ON
POTENTIAL ADVY CRITERIA /-15F/ WIND CHILLS OVR THE N/W MTNS..WHERE
FCST LOWS ARE TO BOTTOM OUT IN THE LOW SINGLE DIGITS. WILL
HIGHLIGHT THIS THREAT IN THE HWO.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL RIDGE INTO PA FROM THE WEST ON WEDNESDAY INTO
THURSDAY. A REINFORCING SHOT OF COLD AIR ACCOMPANIED BY A PERIOD
OR TWO OF LIGHT SNOW COULD TRACK ACROSS THE STATE LATE WED/WED
NIGHT...ALTHOUGH LATEST GUIDANCE HALTS THE COLDEST AIR NORTH OF
THE FINGERLAKES REGION. LOWS WED NIGHTS IN THE SINGLE DIGITS
NORTH...TO TEENS SOUTH. HIGHS WILL BE JUST 20-30F BOTH WED AND
THU.

A SPLIT FLOW PATTERN WILL PERSIST FOR MUCH OF THIS PERIOD... WITH
POTENTIAL MID ATLANTIC COASTAL CYCLOGENESIS APPEARING TO BE TOO
FAR TO THE SOUTH AND EAST TO HAVE ANY IMPACT ON SENSIBLE WEATHER
OVER CENTRAL PENNSYLVANIA OVER THE NEXT SEVERAL DAYS.

CONSIDERABLE UNCERTAINTY HAS BEEN EVIDENT IN THE EXTENDED OUTLOOK
FROM NEXT WEEKEND AND BEYOND. WHAT APPEARS CERTAIN IS A PERIOD OF
ZONAL FLOW WILL REACH THE OHIO VALLEY AND GREAT LAKES PROVIDING AT
LEAST SOME MODERATION. BEYOND THAT...GEFS MEAN SOLUTIONS AND
DETERMINISTIC ECMWF TRY TO REDEVELOP A MEAN TROF OVER THE EASTERN
THIRD OF THE CONUS BY NEXT WEDNESDAY. GIVEN SUCH UNCERTAINTY...
OPTED TO MAINTAIN CONSISTENCY IN DAYS 5-8 AT THIS TIME.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
NWLY FLOW WILL CONT IFR/MVFR CIGS AND MAINLY IFR VSBYS IN -SHSN
AT JST AND BFD THROUGH THIS AFTERNOON. PERIODS OF MVFR CIGS AND
VSBYS WILL AFFECT THE CENTRAL RIDGE AND VALLEY TAF SITES /WITH
CONDITIONS BRIEFLY DIPPING TO IFR/. LOW PRESSURE IS XPCTD TO
RAPIDLY DEEPEN OFFSHORE NEW ENGLAND WHICH WILL CREATE A TIGHT PRES
GRAD OVER PA THIS AFTERNOON. MDL SOUNDING DATA SUPPORTS WNW WNDS
15-20KTS WITH GUSTS BTWN 25-35KTS THROUGH THE DAYTIME HOURS. HIGH
PRES BUILDING IN TONIGHT WILL RELAX THE WINDS TO 5-10KTS.

OUTLOOK...
WED-THU...MVFR IN SCT SHSN NW...OTHERWISE VFR.
FRI...VFR...BCMG MVFR WEST LATE.
SAT...MVFR/IFR IN SHSN WEST...MAINLY VFR EAST.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR PAZ019-024>028-
033>036-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...LAMBERT/STEINBUGL
NEAR TERM...LAMBERT
SHORT TERM...STEINBUGL
LONG TERM...DEVOIR/LAMBERT
AVIATION...LAMBERT/STEINBUGL
Hazardous weather outlook, Feb 8, 1:12 PM EST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
112 PM EST TUE FEB 8 2011

PAZ004>006-010>012-017-018-037-041-042-091815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
112 PM EST TUE FEB 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SNOW SHOWERS WILL BRING LOCALIZED ADDITIONAL ACCUMULATIONS OF 1 TO
2 INCHES THIS AFTERNOON. NORTHWEST WINDS WITH GUSTS UP TO 35 MPH
WILL CAUSE BLOWING AND DRIFTING OF THE FRESH SNOW COVER...WHICH
WILL LEAD TO UNTREATED ROADS BEING SNOW COVERED AND SLICK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ019-024>028-033>036-045-046-049>053-056>059-063>066-091815-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
112 PM EST TUE FEB 8 2011

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

IN ADDITION...SNOW SHOWERS WILL BRING LOCALIZED ADDITIONAL
ACCUMULATIONS OF 1 TO 2 INCHES THIS AFTERNOON ACROSS THE LAUREL
HIGHLANDS OF SOUTHWESTERN PENNSYLVANIA. NORTHWEST WINDS WITH GUSTS
UP TO AROUND 45 MPH WILL CAUSE BLOWING AND DRIFTING OF THE FRESH
SNOW COVER...WHICH WILL LEAD TO UNTREATED ROADS BEING SNOW COVERED
AND SLICK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT PEAK WIND GUSTS...AND SNOW
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 4:24 AM ESTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Centre, Clinton and 19 more15 hr

Nearby

Wind Chill Advisories in Pennsylvania, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.